# SDR AALA201901229038

- Difficulty date: January 16, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 25,410 hours, 18,697 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 19031267022
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE RIB 17 WAS CRACKED.  REPLACED THE RIB IAW SRM 51-43-04, AND 51-41-02.
